Doctor insights on:
Ayurvedic Medicine For Loose Motion
Dangerous: Since there is no control over what is in ayurvedic medications, it is not unusual that they may cause unpleasant or even dangerous side-effects. One study of these medications showed toxic levels of heavy metals. Do yourself a favor and do not take these. Natural does not mean healthy. ...Read more
Ayurveda programs follow the ancient Hindu science of medicine, and offer a holistic approach to health with the goal to help people live long, healthy, and well-balanced lives. The programs focus on the three basic energy types (doshas) found in every person, and work ...Read more
Suffering from loose motion and fever for last 36 hours and medicine is not working. Have tried norflox. Please suggest
My 3 years old daughter is suffering from loose motion she is taking her medicines but right now she did a green motion pls advice?
Normal variation: The main agent adding color to the poo is the material made by the liver called bile. It starts out a dark green and goes thru the yellows to brown depending on the influences of various factors in the intestines. Rapid transit thru the system, as may occur with diarrhea or breast feeding may have a greenish yellow or yellow appearance. The slower, more likely browner. ...Read more
Hi, I am from India but in US now. I have loose motion (Watery) since couple of days. Can I take Loperamide medicine (googled it) OTC? Is it safe? TY
Loperamide is safe: Yes, you could take Imodium (loperamide) over the counter, it is safe. Try it and hopefully it will help, however if you take loperamide and continue to have diarrhea for more than two days then you should see a doctor to treat the underlying cause of diarrhea (ie. possible infection). Make sure you drink plenty of water while on loperamide as well. ...Read more
What's the cause?: "Plugging up" diarrhea will not cure an infection, fix an inflammatory process, improve an ischemic gut, or correct a functional issue. Medical evaluation is recommended appropriate to the duration of your symptoms, associations (bleeding, weight loss, pain, vomiting), as well as your other medical co-morbidities. Clarify your definition of "diarrhea" then call your doctor please to get checked. ...Read more
No meds: Slightly loose stools (4-5 watery stools/day), avoid milk and milk products for a couple of days, avoid heavy, spicy or fried foods, and give plenty of clear fluids (water, weak tea, pedialyte or watered down gatorade). Call your doctor if diarrhea > 1 week, or if vomiting or fever occurs. ...Read more
My 2months 15 days old son having loose motion 4 times with in a day.
I give power gyl cipla medicine 2 times 1.5ml.
But he don't have any relief.
Stop Powergyl!: Please do not give your infant this medicine for the loose motion. It is an anti-fungal and antibiotic that has no use in young infants! It is not uncommon for infants to have loose motions for 4 times, as long as he is well otherwise. If he has real diarrhea, follow these instructions: http://www.healthychildren.org/English/health-issues/conditions/abdominal/Pages/Diarrhea.aspx ...Read more
My 4 month baby suffering from cold and cough and loose motion for 4 days. My doctor adviced some medicine but there is no improvement.please help?
Limits on meds: 60% of respiratory infections of children are due viruses (colds). Studies now show very unsafe to give infants cough medications. American Academy if Pediatrucs says no child under six should take these. Most colds pass in a week. Bulb suction for comfort, cool must humidifier. Vaseline on butt to protect from diarrhea. Be patient — if worsens check with your doctor but no meds are recommended ...Read more
I am passing loose motion for the past 2 weeks. I m given medicines prodep, petril,andmirtaz bbecause of low serotonin level in my brain., wat s d cause?
"low seratonin"?: U mention u were rx'ed mirtazepine, fluoxetine, & clonazepam, & that ur doc said these were to treat "low seratonin in my brain" Ur treatment & the stated explanation are commonly used in depression +/- anxiety. What ur doc mentioned is a very general understanding of what causes MDD, but the best way to find out more about ur illness & diagnosis is 2 discuss with your doc. ...Read more
Can you tell if it is proper take oral rehydration solution to manage frequent loose motion for a patient taking high blood pressure controlling medicine?
Too complicated: This question is too complex to answer thoughtfully. It would be unreasonable to answer this question without much more information and probably without examining you. You should see your doctor for advice to help control your symptoms. ...Read more
Sexual dysfunction?: There r plenty of medication for sexual dysfunction. Talk to u pcp and he will be able to help u. ...Read more
Tough to know: Whitish spots on the skin can be many things. Some simple and common causes are pityriasis alba, vitiligo, tinea versicolor, eczema, a side effect of topical steroids, even a type of skin lymphoma (hypopigmented mycosis fungoides) and many others. You should probably get this evaluated by your family doctor or a dermatologist to make sure. Good luck to you. ...Read more
Can someone please advise on the Ayurvedic medicine which can be used for stronger erection during intercourse?
Here are some ...: I'm afraid there has been no known means or pills ever proven to enhance "stronger" erection during coitus. However, the combo of practicing healthy lifestyle without obsession + avoiding sex more than 2-3 times per week at 33 + doing sex after full mental and physical rest & recovery will definitely make your performance better and stronger than what you can now, but don't compare to others... ...Read more
Could someone please advise on the Ayurvedic medicine which can be used for stronger erection during intercourse?
Ayurveda & erections: Please first see your doctor to make sure vascular and hormonal health are good. If you are monitoring yourself mentally that can interfere w/the natural process. A clinical psychologist or licensed sex therapist can help. Fatigue can be an issue. If you go to an Ayurvedic or other alternative practitioner please make sure you research them well. Peace and good health. ...Read more
I am 23 years. I am taking Ayurvedic medicine to increase my hunger. Recently I caught by common cold and fever. Can I continue with those medicines?
Yes: These medicines are not attended by the risks that pharmaceutical-house meds carry -- the latter are far stronger for better and for worse. Unless your practitioner has warned you, continue doing as seems best. Truth be told, the best remedy for defective appetite predates even the wonderful books we call the vedas -- it's getting into an active, fitness-based lifestyle. ...Read more
See below: Ayurveda is one of the oldest known systems of medicine begining several thousand yrs ago in india. Base on 2 principles: prolong life and promote good health and rid the body of disease and dysfunction. Benefit: achieves balance between mind, body and spirit. Taking care of 5 elements (earth, air, water, fire and ether) that interact and control bodily functions is essential. ...Read more
No: Sorry no. accepting yourself the way you are- would be the best. The earlier you accept yourself, the sooner your life would be better. ...Read more
The national Ayurvedic medical association has recognized 12 Ayurvedic colleges in the US that meet their standards for training. These colleges offer various degrees and certifications.
See http://ayurvedanama.org/schools-programs/ for more information. ...Read more
Heavy Metal: Toxicity. Please get tested by a naturally oriented doctor or nutritionist to know the level of toxicity if any. One good lab for that is Great Plains Laboratory in Kansas. Take a look at their website. They offer cheating agents, both Western and I believe some Indian to remove metals in addition to their services as a US certified lab. Peace and good health. ...Read more
Maybe: You should always discuss *all* of the medicine you are taking with your doctor. It is improtant to remember that all medicine, even herbal medicine and vitamins can have side effects. They also can potentially interact with prescription medicine to increase or decrease the effect of the medicine. ...Read more
Schizophrenia: No proof of full effectiveness of such tx. ...Read more
- Talk to a doctor online
- Loose motion medicine name
- Is metrogyl good medicine for loose motion?
- Medicine to stop loose motion by allopathy
- Domperidone loose motion
- Rashes in loose motion to baby
- Tablet to create loose motion
- Sporlac tablets for loose motion
- Lomofen loose motion tablets
- Medicine for sour burp and loose motion